# SDR SWAA2012040202749

- Difficulty date: March 24, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 51,173 hours, 31,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT CRACKED AT HYDRAULIC ACTUATOR ATTACH POINT.  REPAIRED SLAT IAW SRM.
